# SDR DALA1033363211

- Difficulty date: November 23, 2010
- Submitted: November 24, 2010
- Operation: Air carrier
- Aircraft: N311US
- Make and model: Airbus A320-211
- Aircraft serial: 125
- Aircraft time: 61,645 hours, 27,137 cycles
- Engine: Cfmint CFM565A1
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L-CHECK FOUND AFT PIT FLOOR PANEL 151DF IS DELAMINATED, 5" X 3" AREA. REMOVED FLOOR PNL 151DF IAW AMM 53-42-14-020-050.  RECEIVED NEW FLOOR PANEL 151DF ON TRAVELER NR T10/860791 MATERIAL NR A402 AB-60X144, BATCH NR 1910500 IAW SRM 53-02-00 FIG 209. INSTALLED FLOOR PANEL 151DF IAW AMM 53-42-14-14-400-001.
